# SDR GTIA2019031703221

- Difficulty date: March 17, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 16,924 hours, 7,564 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL OF BURNING RUBBER ON FINAL APPROACH AND THEN AGAIN ON TAXI IN. SMELL WAS ONLY IN COCKPIT-REF LP 2460009-1 SUSPECT SMELL FROM LRU, UNABLE TO DUPLICATE SMELL AT THIS TIME. GVI OF E/E RACK DURING LGCIU R/R AND GVI OF COMPARTMENT, NO FAULTS/DEFECTS FOUND IAW TSM 05-50-00.
